# SDR AALA201707119017

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,592 hours, 21,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR EMERGENCY EVACUATION SLIDE COVER IS LOOSE.  RESECURED COVER PER AMM 25-66-00.  OPERATIONAL CHECK GOOD.
